# SDR ASAA2024091052648

- Difficulty date: September 10, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 34,741 hours, 10,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION STA 500D TO 500I HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS AND REPAIRED R/H TRANSITION IAW B737-900ER SRM 53-00-53-2R-5W 1 O .040 R .020 L 1 D .020.
